Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedy for allergic reaction for penicillin

I'm allergic to penicillin. I just used triple antibiotic ointment on my toe and had an allergic reaction, not as severe as penicillin but just wondering if any of the three drugs in the ointment are related to penicillin. YYYY@YYYY
Mon, 10 Nov 2014
Report Abuse
Allergist and Immunologist 's  Response
Hello,

Thank you for asking at HCM.

I went through your history and would like to make suggestions for you as follows:

1. It is possible that your triple antibiotic ointment may be containing penicillin or an antibiotic which is related to penicillin.So that you may have reacted to that particular antibiotic.

2. I would like to know what type of reaction you have now to guide you further.

3. However, at present, I would suggest you to consult your doctor, inform him/her that you are allergic to penicillin and to show him/her your allergic reaction so he/she could make further changes.

Hope above suggestions will be helpful to you.

Should you have any further query, please feel free to ask at HCM.

Wish you the best of the health ahead.

Thank you & Regards.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi My son is 5 years old, He has been having allergic reaction for 4 days now. He has been to the doctor twice and the Doctor prescribed Predcort...